MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 22G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 22G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product cracked while being placed on patient.Additional information received 03/02/2024: it was reported, "employee clamped the port-a-cath needle, cleaned the y site luer lock and then flushed the port-a-cath.Employee then conducted push pull method to remove waste and then obtained blood sample.Employee then cleaned the y site and attempted to flush the y site luer lock which employee discovered was leaking from the y site and luer lock.Employee attempted to replace the luer lock with another item with the same issue.Upon further investigation employee noticed that the y site thread was cracked.Employee informed patient that the port-a-cath needle would need to be removed and a new port-a-cath needle would need to be inserted." it was reported this occurred with two devices.This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a crack in the y-site was confirmed as supplier related.The returned sample was found to exhibit the same features as a known issue, and the root cause was determined to likely be within the scope of as-sca-23-0001.The returned product was a 20g x 3/4" w/y-site miniloc infusion set.The y-site luer adaptor contained a longitudinal crack traversed from the orifice of the connector to the mold indicator.The crack in the y-site luer adaptor leaked when the sample was flushed.This event was likely related to a known supplier related issue.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 22G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18963166
Report Number3006260740-2024-01240
Device Sequence Number15445235
Product Code FPA
UDI-Device Identifier00801741048081
UDI-Public(01)00801741048081
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Model NumberN/A
Device Catalogue Number0682234
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown